Alert archive / Missouri / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 53, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Apr 18, 2013, 5:48 AM CDT for Dent County, Missouri. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 18, 2013, 5:48 AM CDT (10:48 UTC)
- Expired
- Apr 18, 2013, 6:30 AM CDT
- In force
- 42 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Dent County, MO
The radar
The St Louis radar (KLSX), 137 km from the middle of the area, began a volume at 10:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 10.8 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1964 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 1350 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 122 m²/s²
- 0-3 km storm-relative helicity
- 291 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 9.2
The text
As transmitted, in the capitals the NWS used until 2016.
657
WUUS53 KSGF 181048
SVRSGF
MOC065-181130-
/O.NEW.KSGF.SV.W.0053.130418T1048Z-130418T1130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
548 AM CDT THU APR 18 2013
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN DENT COUNTY IN SOUTH CENTRAL MISSOURI...
* UNTIL 630 AM CDT
* AT 545 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES WEST OF
SALEM...AND MOVING NORTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ANUTT...BANGERT...HOWES...LENOX...SALEM AND SLIGO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3753 9175 3760 9175 3760 9177 3771 9180
3779 9156 3779 9131 3779 9130 3771 9130
3770 9116
TIME...MOT...LOC 1048Z 236DEG 43KT 3766 9168
HAIL...0.75IN
WIND...60MPH
$$
BOXELL2 follow-up statements
974
WWUS53 KSGF 181103
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
603 AM CDT THU APR 18 2013
MOC065-181130-
/O.CON.KSGF.SV.W.0053.000000T0000Z-130418T1130Z/
DENT MO-
603 AM CDT THU APR 18 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN DENT
COUNTY UNTIL 630 AM CDT...
AT 559 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTH OF
SALEM...AND MOVING NORTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
BANGERT...HOWES...SALEM AND SLIGO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3755 9167 3775 9166 3779 9156 3779 9130
3771 9130 3770 9116
TIME...MOT...LOC 1103Z 236DEG 43KT 3776 9149
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
$$167
WWUS53 KSGF 181122
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
622 AM CDT THU APR 18 2013
MOC065-181130-
/O.CON.KSGF.SV.W.0053.000000T0000Z-130418T1130Z/
DENT MO-
622 AM CDT THU APR 18 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
DENT COUNTY UNTIL 630 AM CDT...
AT 618 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER CENTRAL DENT
COUNTY...AND MOVING NORTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
BANGERT AND SLIGO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3779 9130 3771 9130 3770 9117 3760 9150
3779 9152
TIME...MOT...LOC 1122Z 244DEG 28KT 3770 9138
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
$$
BOXELLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 18, 5:46 AM CDT, 2 minutes earlier.
Area forecast discussion, Apr 18, 5:46 AM CDT, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
546 AM CDT THU APR 18 2013
.MESOSCALE DISCUSSION...
ISSUED AT 527 AM CDT THU APR 18 2013
THE PREDAWN CONCERN IS HYDRO ACROSS SOUTHWESTERN MISSOURI. TWO
DISTINCT WAVES ARE MOVING NORTHEASTWARD ALONG A COLD FRONT WHICH
EXTENDS FROM NORTH-CENTRAL MISSOURI TO NEAR JOPLIN AND BACK INTO
EASTERN OKLAHOMA. THESE WEAK AREAS OF LOW PRESSURE HAVE
NEARLY STALLED OUT THE FRONT AND HAVE RESULTED IN THE TRAINING OF
THUNDERSTORMS ACROSS THE AREA. THUS...FLOODING IS BECOMING AN
INCREASING CONCERN SOUTH OF INTERSTATE 44 IN SOUTHWESTERN
MISSOURI.
THE GOOD NEWS TO THIS POINT IS THAT CONVECTION OVER THE PAST FEW
HOURS HAS GENERALLY BEEN OUTFLOW DOMINANT AND NON-SEVERE. THIS IS
DUE TO THE FACT THAT THE CONVECTIVE LINE HAS REMAINED ORIENTATED
PARALLEL TO LOW LEVEL SHEAR VECTORS. WE DID RECENTLY RECEIVE A
WIND GUST TO 40 KNOTS FROM THE KVIH ASOS WHERE A LINE SEGMENT DID
BECOME ORIENTATED MORE NORMAL TO THE SHEAR VECTORS.
SHORT RANGE MODELS CONTINUE TO ADVERTISE LOW LEVEL SHEAR VECTORS
VEERING EVER SO SLIGHTLY AND BECOMING ORIENTATED TOWARDS THE EAST-
NORTHEAST AROUND SUNRISE. THEN AGAIN...THEY HAVE BEEN ADVERTISING
THAT ALL NIGHT AND IT HAS NOT HAPPENED. IF THE VEERING DOES
OCCUR...A LIMITED TORNADO THREAT WILL EXIST WITH ANY LINE SEGMENTS
BOWING TOWARDS THE EAST AND NORTHEAST THROUGH MID-MORNING.
&&
.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 405 AM CDT THU APR 18 2013
A DEEP UPPER TROUGH WILL SLOWLY MAKES ITS WAY INTO THE CENTRAL
U.S. TODAY. THE ASSOCIATED SURFACE COLD FRONT WILL SLOWLY PUSH
EAST THIS MORNING WITHIN THE DEEP SOUTHWESTERLY FLOW AHEAD OF THE
TROUGH. A BROAD DIFFLUENT FLOW ON THE NOSE OF A POWERFUL UPPER JET
ROUNDING THE BASE OF THE TROUGH WILL MAINTAIN WIDESPREAD SHOWERS
AND THUNDERSTORMS THROUGH MIDDAY.
WHILE INSTABILITY WILL BE MARGINAL EARLY TODAY SHEAR PROFILES WILL
SUPPORT THE POSSIBILITY OF ISOLATED SEVERE STORMS. OF GREATER
CONCERN THIS MORNING WILL BE THE POTENTIAL FOR FLOODING.
PRECIPITABLE WATER VALUES NEAR 1.5 INCHES WILL LEAD TO EFFICIENT
RAINFALL AND TRAINING CELLS WILL HEIGHTEN THE FLOOD RISK. EXPECT
THE RAINFALL TO PERSIST ACROSS SOUTHWESTERN MISSOURI AND EXTREME
SOUTHEASTERN KANSAS EARLY THIS MORNING AS A SURFACE WAVE RIDES
NORTH ALONG THE FRONT. ONCE THIS SURFACE LOW TRACKS TO THE NORTH
THE FRONT WILL BEGIN TO MOVE STEADILY EAST.
SOME RECOVERY IN INSTABILITY MAY OCCUR ACROSS THE EASTERN OZARKS OF
SOUTH CENTRAL MISSOURI BEFORE THE FRONT EXITS TO THE EAST THIS
AFTERNOON. HOWEVER THE BRUNT OF SEVERE WEATHER TODAY WILL BE TO THE
EAST.
THE ASSOCIATED COLD FRONT WILL SURGE EAST LATER THIS MORNING INTO
THE AFTERNOON RESULTING IN STRONG COLD AIR ADVECTION AND FALLING
TEMPERATURES.
MUCH COLDER AIR WILL OVERSPREAD THE AREA TONIGHT WITH LOWS FALLING
INTO THE LOWER AND MIDDLE 30S. SOME LOCATIONS MAY BRIEFLY TOUCH
THE FREEZING MARK. HOWEVER CLOUDS AND STEADY NORTHWEST WIND
SHOULD PREVENT FROST EXCEPT FOR VERY LOCALIZED WIND PROTECTED
AREAS.
.LONG TERM...(FRIDAY THROUGH WEDNESDAY)
ISSUED AT 405 AM CDT THU APR 18 2013
THE UNSEASONABLY COLD WEATHER WILL PERSIST INTO FRIDAY WITH SOME
AREAS NOT GETTING OUT OF THE 40S. CONDITIONS FRIDAY NIGHT WILL BE
MORE FAVORABLE FOR FROST OR EVEN A FREEZE AS SURFACE HIGH PRESSURE
BUILDS INTO THE OZARKS.
SOUTHERLY WINDS AND A BIT OF A WARM UP WILL RETURN SATURDAY AND
SUNDAY. HOWEVER TEMPERATURES WILL REMAIN BELOW NORMAL AS A BROAD
UPPER TROUGH INFLUENCES MUCH OF THE LOWER 48.
A SERIES OF DISTURBANCES WILL BRING CHANCES OF RAINFALL AS EARLY
AS SUNDAY BUT MORE LIKELY EARLY NEXT WEEK. A DEEP UPPER TROUGH IS
PROGGED TO DIG INTO THE CENTRAL U.S. BY THE MIDDLE OF NEXT WHICH
WILL BRING ANOTHER COLD FRONT FOLLOWED BY COLDER TEMPERATURES.
&&
.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z THURSDAY NIGHT)
ISSUED AT 1220 AM CDT THU APR 18 2013
PILOTS CAN EXPECT DETERIORATING FLIGHT CONDITIONS OVERNIGHT INTO
THURSDAY AS A COLD FRONT MOVES SLOWLY ACROSS THE REGION.
SHOWERS AND THUNDERSTORMS WITH THE POTENTIAL FOR SEVERE WEATHER
WILL SPREAD ACROSS THE AREA FROM THE WEST OVERNIGHT. THE STORMS
HAD REACHED JOPLIN AND WILL REACH THE SPRINGFIELD AND BRANSON
TERMINALS AFTER 08Z. WIND GUSTS ASSOCIATED WITH THE STORM MAY
EXCEED 40 KTS.
MVFR CONDITIONS CONDITIONS WILL BECOME MORE PROMINENT AS THE NIGHT
PROGRESSES WITH WIDESPREAD MVFR AND AREAS IFR CEILINGS EXPECTED
THURSDAY MORNING. MVFR CEILINGS WILL LINGER BEHIND FRONTAL PASSAGE
THURSDAY AFTERNOON AND POSSIBLY INTO THURSDAY EVENING.
GUSTY SOUTHERLY SURFACE WINDS AND LOW LEVEL WIND SHEAR WILL OCCUR
OVERNIGHT AHEAD OF THE FRONT BEFORE SHIFTING TO THE WEST ON
THURSDAY.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR MOZ055>058-066>071-
077>081-088>091-093-094-101-102.
KS...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR KSZ073-097-101.
&&
MESOSCALE...SCHAUMANN
SHORT TERM...FOSTER
LONG TERM...FOSTER
AVIATION...FOSTERHazardous weather outlook, Apr 18, 5:16 AM CDT, 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 516 AM CDT THU APR 18 2013 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-191030- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 516 AM CDT THU APR 18 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED TORNADO RISK. LIMITED HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. ELEVATED FLOODING RISK. SIGNIFICANT LIGHTNING RISK. LIMITED NON THUNDERSTORM WIND RISK. LIMITED FREEZE RISK. DISCUSSION... A BROKEN LINE OF THUNDERSTORMS WILL CONTINUE TO SLOWLY MOVE EAST ACROSS THE EASTERN MISSOURI OZARKS INTO EARLY THIS AFTERNOON. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS TO 60 MPH...HAIL TO THE SIZE OF QUARTERS...FREQUENT LIGHTNING AND TORRENTIAL RAINFALL. THERE IS A LIMITED RISK FOR ISOLATED TORNADOES EMBEDDED WITHIN THE LINE OF STORMS. FLOODING OF CREEKS...STREAMS...AND LOW WATER CROSSINGS WILL ALL REMAIN POSSIBLE TODAY...ESPECIALLY ACROSS EXTREME SOUTHEASTERN KANSAS AND WESTERN MISSOURI. FLOODING OF MAIN STEM RIVERS WILL BE POSSIBLE ACROSS MUCH OF THE OUTLOOK AREA. NON THUNDERSTORM WIND GUSTS OVER 30 MPH ARE EXPECTED AS A SHARPLY COLDER AIR MASS SPREADS OVER THE REGION BEHIND A COLD FRONT. A LIGHT FREEZE WILL THEN BE POSSIBLE TONIGHT... ESPECIALLY IN PROTECTED VALLEYS WEST OF AN OSAGE BEACH TO BRANSON LINE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. TEMPERATURES WILL AGAIN FALL INTO THE LOWER AND MIDDLE 30S AGAIN FRIDAY NIGHT. THUNDERSTORMS WILL BE POSSIBLE AROUND THE MIDDLE OF NEXT WEEK AS A STORM SYSTEM DEVELOPS ACROSS THE CENTRAL UNITED STATES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ACROSS THE EASTERN MISSOURI OZARKS INTO EARLY THIS AFTERNOON. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) SCHAUMANN
In the hours before
Local storm report, Apr 18, 2:05 AM CDT, 3 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
205 AM CDT THU APR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0203 AM HAIL GOODMAN 36.74N 94.40W
04/18/2013 E0.88 INCH MCDONALD MO EMERGENCY MNGR
&&
KARDELLLocal storm report, Apr 18, 2:06 AM CDT, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
206 AM CDT THU APR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 AM HAIL SENECA 36.84N 94.61W
04/18/2013 U1.00 INCH NEWTON MO LAW ENFORCEMENT
&&
KARDELLLocal storm report, Apr 18, 5:03 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
503 AM CDT THU APR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0502 AM FLASH FLOOD CARTHAGE 37.18N 94.31W
04/18/2013 JASPER MO 911 CALL CENTER
NUMEROUS STREETS ACROSS JASPER COUNTY ARE REPORTED TO BE
FLOODED.
&&
BOXELLLocal storm report, Apr 18, 5:08 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
508 AM CDT THU APR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0206 AM TSTM WND DMG 6 N CARTHAGE 37.26N 94.31W
04/18/2013 JASPER MO 911 CALL CENTER
TREE REPORTED ACROSS THE ROAD AT COUNTY ROAD 180 AND
SUMAC RD. TIME ESTIMATED FROM RADAR.
&&
BOXELLLocal storm report, Apr 18, 5:13 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
513 AM CDT THU APR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0206 AM TSTM WND DMG SAGINAW 37.02N 94.47W
04/18/2013 NEWTON MO 911 CALL CENTER
TREE AND POWER POLES DOWN IN THE SAGINAW AREA.
&&
BOXELLThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 18, 1:24 AM CDT | Tornado Warning | SGF | McDonald, Newton | 36 min |
| Apr 18, 1:42 AM CDT | Tornado Warning | SGF | Jasper | 48 min |
| Apr 18, 1:58 AM CDT | Tornado Warning | SGF | McDonald, Newton | 47 min |
| Apr 18, 2:18 AM CDT | Tornado Warning | SGF | Barry, Dade, Lawrence | 42 min |
| Apr 18, 2:26 AM CDT | Flash Flood Warning | SGF | Barton, Jasper, McDonald, Newton | 7 hr |
| Apr 18, 2:48 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Greene, Polk | 57 min |
| Apr 18, 3:58 AM CDT | River Flood Warning | SGF | Pulaski | 3 days |
| Apr 18, 5:05 AM CDT | Flash Flood Warning | SGF | Barry | 4 hr |
| Apr 18, 6:07 AM CDT | Flash Flood Warning | SGF | Christian, Douglas, Stone, Taney | 6 hr |
| Apr 18, 6:26 AM CDT | Tornado Warning | SGF | Taney | 34 min |
| Apr 18, 6:33 AM CDT | Special Weather Statement | SGF | Douglas | 27 min |
| Apr 18, 7:08 AM CDT | Tornado Warning | SGF | Taney | 37 min |
| Apr 18, 7:44 AM CDT | Tornado Warning | SGF | Christian, Douglas, Taney | 31 min |
| Apr 18, 7:55 AM CDT | Areal Flood Warning | SGF | Benton, Camden, Hickory, Miller, Morgan, St. Clair | 10 hr |
| Apr 18, 7:59 AM CDT | Areal Flood Warning | SGF | Cedar, Dade, Dallas, Hickory, Lawrence, Polk and 1 more | 10 hr |
| Apr 18, 8:35 AM CDT | Tornado Warning | SGF | Douglas, Ozark | 25 min |
| Apr 18, 8:40 AM CDT | Flash Flood Warning | SGF | Douglas, Ozark, Taney | 3 hr |
| Apr 18, 8:59 AM CDT | Areal Flood Warning | SGF | Barry, Barton, Jasper, McDonald, Newton, Vernon | 6 hr |
| Apr 18, 9:24 AM CDT | Flash Flood Warning | SGF | Texas, Wright | 3 hr |
| Apr 18, 9:35 AM CDT | River Flood Warning | SGF | Phelps | 65 hr |
| Apr 18, 9:43 AM CDT | Tornado Warning | SGF | Howell, Oregon | 32 min |
| Apr 18, 10:27 AM CDT | Severe Thunderstorm Warning | SGF | Oregon, Shannon | 33 min |
| Apr 18, 11:09 AM CDT | Flash Flood Warning | SGF | Dent, Howell, Shannon, Texas | 6 hr |
| Apr 18, 11:53 AM CDT | Areal Flood Warning | SGF | Christian, Douglas, Ozark, Stone, Taney, Texas and 1 more | 6 hr |
| Apr 18, 2:23 PM CDT | River Flood Warning | SGF | McDonald | 46 hr |
| Apr 18, 2:56 PM CDT | Areal Flood Warning | SGF | Barry, Barton, Jasper, McDonald, Newton | 21 hr |
| Apr 18, 3:09 PM CDT | Areal Flood Warning | SGF | Camden, Dent, Laclede, Maries, Miller, Phelps and 1 more | 3 hr |
| Apr 18, 5:02 PM CDT | Areal Flood Warning | SGF | Dent, Maries, Phelps, Pulaski, Shannon, Texas | 18 hr |
| Apr 18, 5:08 PM CDT | River Flood Warning | SGF | Shannon | 25 hr |
| Apr 18, 5:45 PM CDT | Areal Flood Warning | SGF | Christian, Douglas, Ozark, Stone, Taney, Wright | 18 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.